MathSciNet Relay Station
MathSciNet bibliographic data
MR2469530 (2010j:57005) 57M25
Cho, Sangbum; McCullough, Darryl The tree of knot tunnels. Geom. Topol. 13 (2009), no. 2, 769–815.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement